MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® ACUSEAL VASCULAR GRAFT; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER

W. L. GORE & ASSOCIATES, INC. GORE® ACUSEAL VASCULAR GRAFT; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Catalog Number ECH470045A
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 02/07/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Cbas® heparin surface incorporates carmeda heparin manufactured from heparin sodium api, which is covalently bound to the device surface and is essentially non-eluting.A2; a4: patient information was requested, but not made available.H6 - code c21: review of device manufacturing record history is current underway.Results pending completion of investigation.H6 - code b20: device remains implanted and no images were provided.Therefore, direct product analysis was not possible.Ifu for gore® acuseal vascular graft state: complications which may occur in conjunction with the use of any vascular prosthesis and/or vascular or related procedures include but are not limited to: infection; partial or complete occlusion due to hemodynamically significant stenosis or thrombosis; w.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
The following was reported to gore: a patient presented for an arteriovenous (a-v) access revision in the left upper arm.As reported, an a-v graft loop (gore® acuseal vascular graft) was implanted on (b)(6) 2025.Now the loop graft had clotted and required an open thrombectomy.Fistulagram on both arterial and venous anastomosis revealed significant stenosis to the venous outflow that required stenting.On (b)(6) 2025, an 8fr x 10cm brite tip sheath was used to advance the gore® viabahn® endoprosthesis with heparin bioactive surface (viabahn device) to the intended treatment site.The viabahn device was placed and deployed fine.As the delivery catheter was withdrawn, the distal tip caught on the edge of the sheath.It was reported the distal tip came off.The physician was able to retrieve the distal tip along with the sheath removal.The patient did not experience any adverse consequences.
 
Additional Manufacturer Narrative
H6 - code c21: review of device manufacturing record history confirmed device met pre-release specifications.H6 - code b20: device remains implanted and no images were provided.Therefore, direct product analysis was not possible.Ifu for gore® acuseal vascular graft state: complications which may occur in conjunction with the use of any vascular prosthesis and/or vascular or related procedures include but are not limited to: infection; partial or complete occlusion due to hemodynamically significant stenosis or thrombosis.

Brand Name
GORE® ACUSEAL VASCULAR GRAFT
Common Device Name
PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL WEST B/P
1505 n. fourth street
flagstaff AZ 86004
Manufacturer Contact
genevieve begay
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key21589085
Report Number2017233-2025-05929
Device Sequence Number18400777
Product Code DSY
UDI-Device Identifier00733132626984
UDI-Public(01)00733132626984(17)270518
Combination Product (Y/N)Y
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K130215
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberECH470045A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2025
Supplement Date Received by Manufacturer03/19/2025
Initial Report FDA Received Date03/12/2025
Supplement Report FDA Received Date03/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Required Intervention;
Patient SexMale